# SDR DALA1137559860

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 76,614 hours, 74,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT ROWS 1 THROUGH 4.  MAINTENANCE REPLACED POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD PER AMM (2011-00379) ATL 340504.
